# SDR HALA2019102300456

- Difficulty date: October 22, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,898 hours, 4,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 58-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 58+8 AND 62 AT -Y2462 IS CORRODED AT LOCATIONS: FR61+16 ; FR61+14 ; FR60+9 ; FR59. // CORROSION REMOVED FROM SEAT TRACK IAW A330 SRM 51-74-00 REV 103  
PARA 6.A THRU 6.B (3)B. CORROSION AT LOCATION FR61+14" -Y12462 LOCATED ON INNER VERTICAL SURFACE AREA. UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS  
I.A.W. A330 SRM 51-74-00 PARA 6.B (6) RELEASE 103 DUE TO INACCESSIBILITY. DAMAGE REASSESSED I.A.W. A330 SRM 51-74-00 PARA 6.B (7) FOUND TO BE OUT OF LIMITS I.A.W. A330 SRM 53-31-15 REV 103, RII CARRIED OUT IAW HAL GMM VOL1 CHAPTER 5 REV 50 - CORROSION CONFIRMED LEVEL 2 - PART REPAIR/REPLACEMENT REQUIRED. COMPLETED REPLACEMENT I.A.W. A330 SRM 51-72-11 PARA 2.A (4), REV 103.00 AND AIRBUS DWG F53477040 ISSUE J. JOB COMPLETE
